On minimal non-elementary Lie algebras

Towers, David (2015) On minimal non-elementary Lie algebras. Proceedings of the American Mathematical Society, 143 (1). pp. 117-120. ISSN 1088-6826

Full text not available from this repository.

Abstract

The class of minimal non-elementary Lie algebras over a field F are studied. These are classified when F is algebraically closed and of characteristic different from 2,3. The solvable algebras in this class are also characterised over any perfect field.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
71612
Deposited By:
Deposited On:
05 Nov 2014 08:51
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:18